Ueber die Randwerte von analytischen Funktionen.

Rolf Nevanlinna

Commentarii mathematici Helvetici (1930)

  • Volume: 2, page 236-252
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Nevanlinna, Rolf. "Ueber die Randwerte von analytischen Funktionen.." Commentarii mathematici Helvetici 2 (1930): 236-252. <http://eudml.org/doc/138543>.

author = {Nevanlinna, Rolf},
journal = {Commentarii mathematici Helvetici},
pages = {236-252},
title = {Ueber die Randwerte von analytischen Funktionen.},
url = {http://eudml.org/doc/138543},
volume = {2},
year = {1930},

AU - Nevanlinna, Rolf
TI - Ueber die Randwerte von analytischen Funktionen.
JO - Commentarii mathematici Helvetici
PY - 1930
VL - 2
SP - 236
EP - 252
UR - http://eudml.org/doc/138543
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.